# SDR SCNA20210125003

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,764 hours, 19,829 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE STAB OUT OF TRIM ILLUMINATED UNABLE TO MOVE TRIM MANUALLY.  DIVERTED TO MEM.  EMERGENCY DECLARED.  FLIGHT LANDED SAFELY.  REMOVED AND REPLACED STAB TRIM ACTUATOR.
